MathSciNet Relay Station
MathSciNet bibliographic data
MR1401740 16U30 (16S34 20C07)
Everest, G. R.; van der Poorten, A. J. Factorisation in the ring of exponential polynomials. Proc. Amer. Math. Soc. 125 (1997), no. 5, 1293–1298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement